Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Kalai's squeezed three-spheres are polytopal

Autor
Pfeifle, J.
Tipus d'activitat
Article en revista
Revista
Electronic notes in discrete mathematics
Data de publicació
2001
Volum
10
Pàgina inicial
238
Pàgina final
241
Repositori
http://hdl.handle.net/2117/7764 Obrir en finestra nova
Resum
In 1988, Kalai [5] extended a construction of Billera and Lee to produce many triangulated(d−1)-spheres. In fact, in view of upper bounds on the number of simplicial d-polytopes by Goodman and Pollack [2,3], he derived that for every dimension d ≥ 5, most of these(d−1)-spheres are not polytopal. However, for d=4, this reasoning fails. We can now show that, as already conjectured by Kalai, all of his 3-spheres are in fact polytopal. We also give a shorter proof for Hebble and Lee’s result...
Citació
Pfeifle, J. Kalai's squeezed three-spheres are polytopal. "Electronic notes in discrete mathematics", 2001, vol. 10, p. 238-241.
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius